Swollen Lymph node behind the navel infront of lower spine -

Hello Everyone,

I am 32 years old male suffering from frequent fatigue, chills in the evenings along

with severe lower back pain and lower abdominal pain for last 4 months.

In the first month visited a orthopedic who suggested me for x-ray, ultrasound for

abdomen and found it to be clean later assuming it to be muscle spasms and gave

myoril tablets.

The pain and suffering continued while havin certain spicy oily and caffeine foods

and consulted a gastro, he ruled out appentics, hernia and put me on gastro

medicines but the pain continued again.

Last week Gastro doc suggested me for a CT scan, in the CT scan the radioligist

found a swollen lymph node of 6cm x 3cm in the lower abdomen region, behind the

navel and infront of spine, and mentioned it is likely tuberculosis.

Could this swollen lymph node be the reson for abdominal and back pain ?

Has anyone experienced the same, if yes the please share your fight against it ?

My pain is pretty bad, there are times when I cannot do anything, I cannot wake up from bed or sit or sleep due to the pain in the back and in front lower abdomen region and also weakness, fatigue , please help with your experiences

I visited the general surgeon doctor who has put me on TB medications now.

I have started taking my TB medications and it is my 7th day, the pain is still there,

should I be taking pain killers to subside the lower back pain and abdominal pain ?

Will these TB medications - 4antibiotics (isonaid, rifampcin, ethan, inh) cure my

swollen lymph node ?, how much time will it take to reduce the size of the swollen

lymph node ?

2 Replies

oldestnewest
  • Hi lifeisnoteasy,

    I'm sorry to hear that you are ill with TB, though it is good that you have finally got a diagnosis and started treatment.

    I'm afraid that I can't answer medical questions about TB as I am not a doctor, but I am happy to give general advice and support.

    From my experience here at TB Alert I know that most people start to feel a lot better after just a few weeks TB treatment - so hang in there you're already one week in.

    Please speak to your TB Nurse - or a doctor or pharmacist if you do not have one - to ask about additional medications that you can take to help with pain relief. You should also speak to them for help with any side effects you may experience from the TB medication. It is possible to add to or change the various medications according to your needs. Your TB Nurse and other professionals are there to help you through this and are happy to hear from you.

    best wishes,

    Helen

  • Hi there--you posted this a month ago. Any updates? I might be able to address some of your questions. I'm not a doctor--but I did have TB.